# SDR AALA202207133563

- Difficulty date: July 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N314PD
- Make and model: Boeing 737
- Aircraft serial: 31259
- Aircraft time: 16,130 hours, 6,719 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENHANCED FLIGHT DECK SECURITY DOOR AUTOMATIC LOCKING SYSTEM INOPERATIVE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
